# SDR 000235

- Difficulty date: December 21, 2002
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N277
- Make and model: Emb EMB-145
- Aircraft time: 5,567 hours, 4,608 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IAS FLAG OVER AIRSPEED TAPE ON CAPTAIN SIDE DURING T/O.  R & R F/O PITOR DRAIN CAP.
